# SDR IPXA2017022814521

- Difficulty date: February 2, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E EXTERIOR SKIN CHAFED AT OTBD END OF THE NR 8 SLAT,  XOS 1191.  REPAIRED THE DAMAGE IAW SRM 57-40-01, REPAIR 16.
